Translator Disclaimer
September 2006 The proof-theoretic analysis of transfinitely iterated quasi least fixed points
Dieter Probst
J. Symbolic Logic 71(3): 721-746 (September 2006). DOI: 10.2178/jsl/1154698573

Abstract

The starting point of this article is an old question asked by Feferman in his paper on Hancock’s conjecture [6] about the strength of ID₁*. This theory is obtained from the well-known theory ID₁ by restricting fixed point induction to formulas that contain fixed point constants only positively. The techniques used to perform the proof-theoretic analysis of ID₁* also permit to analyze its transfinitely iterated variants IDα*. Thus, we eventually know that |\hat{ID}α| = |IDα*|.

Citation

Download Citation

Dieter Probst. "The proof-theoretic analysis of transfinitely iterated quasi least fixed points." J. Symbolic Logic 71 (3) 721 - 746, September 2006. https://doi.org/10.2178/jsl/1154698573

Information

Published: September 2006
First available in Project Euclid: 4 August 2006

zbMATH: 1115.03084
MathSciNet: MR2250817
Digital Object Identifier: 10.2178/jsl/1154698573

Keywords: Fixed points , iteration , Pseudo-hierarchies

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • September 2006
Back to Top